| Catalog Number |
68HP-425 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Clarification d6a implant date: partial date known.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Patient reported "rupture".And later healthcare professional reported "rupture".This record is for the right side.The device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
Event or Problem Description
Device has been explanted and replaced.
Event or Problem Description
Patient reported "rupture".And later healthcare professional reported "rupture".This record is for the right side.Device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d4, d9, h3, h4, h6.Device evaluation:
per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required:
deflation: observed an opening through microscopic inspection assessed as unidentified (tear) opening.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis creases are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.